# SDR 2014FA0000480

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: General aviation
- Aircraft: N36282
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837271
- Aircraft time: 14,253 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Plate
- Part number: 6244803
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE ELONGATED ON AFT SPAR PLATE FITTING: DURING ROUTINE MAINTENANCE BOLT FOUND LOOSE IN AFT SPAR PLATE AND HOLE WAS ELONGATED, SAME CONDITION WAS FOUND 5-14-2008 ON L/S AFT WING SPAR ATTACH PLATE AND THAT WAS REPLACED THEN.  SPAR PLATE AND FITTING ARE THOUGHT TO BE ORIGINAL.
